RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 2, Pages 357–376 (Mi tvp4623)  

This article is cited in 12 scientific papers (total in 12 papers)

Reflected backward SDEs with general jumps

S. Hamadenea, Y. Ouknineb

a Université du Maine, Laboratoire Manceau de Mathématiques
b Départment de Mathématiquea, Faculté des Sciences Semlalia, Univeristé Cadi Ayyad

DOI: https://doi.org/10.4213/tvp4623

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:2, 263–280

Bibliographic databases:

Received: 02.02.2015
Language:

Citation: S. Hamadene, Y. Ouknine, “Reflected backward SDEs with general jumps”, Teor. Veroyatnost. i Primenen., 60:2 (2015), 357–376; Theory Probab. Appl., 60:2 (2016), 263–280

Citation in format AMSBIB
\Bibitem{HamOuk15}
\by S.~Hamadene, Y.~Ouknine
\paper Reflected backward SDEs with general jumps
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 2
\pages 357--376
\mathnet{http://mi.mathnet.ru/tvp4623}
\crossref{https://doi.org/10.4213/tvp4623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568776}
\elib{http://elibrary.ru/item.asp?id=24073899}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 2
\pages 263--280
\crossref{https://doi.org/10.1137/S0040585X97T987648}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377914700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84973442751}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4623
  • https://doi.org/10.4213/tvp4623
  • http://mi.mathnet.ru/eng/tvp/v60/i2/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Klimsiak, A. Rozkosz, L. Slominski, “Reflected BSDEs in time-dependent convex regions”, Stoch. Process. Their Appl., 125:2 (2015), 571–596  crossref  mathscinet  zmath  isi
    2. R. Dumitrescu, M.-C. Quenez, A. Sulem, “Generalized Dynkin games and doubly reflected BSDEs with jumps”, Electron. J. Probab., 21 (2016), 64  crossref  mathscinet  zmath  isi
    3. B. Bouchard, D. Possamai, X. Tan, “A general Doob-Meyer-Mertens decomposition for $g$-supermartingale systems”, Electron. J. Probab., 21 (2016), 36  crossref  mathscinet  zmath  isi
    4. B. Baadi, Y. Ouknine, “Reflected BSDEs When the Obstacle Is Not Right-Continuous in a General Filtration”, ALEA-Latin Am. J. Probab. Math. Stat., 14:1 (2017), 201–218  mathscinet  zmath  isi
    5. M. Grigorova, P. Imkeller, E. Offen, Y. Ouknine, M.-C. Quenez, “Reflected BSDEs when the obstacle is not right-continuous and optimal stopping”, Ann. Appl. Probab., 27:5 (2017), 3153–3188  crossref  mathscinet  zmath  isi
    6. R. Dumitrescu, M.-C. Quenez, A. Sulem, “Mixed generalized Dynkin game and stochastic control in a Markovian framework”, Stochastics, 89:1 (2017), 400–429  crossref  mathscinet  zmath  isi
    7. I. Fakhouri, Y. Ouknine, Y. Ren, “Reflected backward stochastic differential equations with jumps in time-dependent random convex domains”, Stochastics, 90:2 (2018), 256–296  crossref  mathscinet  isi
    8. B. Baadi, Y. Ouknine, “Reflected BSDEs with optional barrier in a general filtration”, Afr. Mat., 29:7-8 (2018), 1049–1064  crossref  mathscinet  zmath  isi  scopus
    9. Grigorova M., Imkeller P., Ouknine Y., Quenez M.-C., “Doubly Reflected Bsdes and Epsilon(F)-Dynkin Games: Beyond the Right-Continuous Case”, Electron. J. Probab., 23 (2018), 122  crossref  isi
    10. Zhang L., Liu B., “The Obstacle Problem of Integro-Partial Differential Equations With Applications to Stochastic Optimal Control/Stopping Problem”, J. Frankl. Inst.-Eng. Appl. Math., 356:3 (2019), 1396–1423  crossref  mathscinet  zmath  isi  scopus
    11. Marzougue M., El Otmani M., “Bsdes With Right Upper-Semicontinuous Reflecting Obstacle and Stochastic Lipschitz Coefficient”, Random Operators Stoch. Equ., 27:1 (2019), 27–41  crossref  mathscinet  zmath  isi  scopus
    12. Karouf M., “Reflected and Doubly Reflected Backward Stochastic Differential Equations With Time-Delayed Generators”, J. Theor. Probab., 32:1 (2019), 216–248  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:209
    Full text:44
    References:55
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019